# SDR DLM88040669

- Difficulty date: July 19, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 34,086 hours, 25,983 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 5920629519
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSE SCRAPPING SOUND FROM NOSE GEAR AFTER 90 DEGREE TURN ON RAMP.  ON NOSE GEAR FOUND LEFT WHEEL BOTH INNER AND OUTER BEARINGS DAMAGED AND ROLLERS MISSING.  LEFT AXLE REQUIRES REPLACING.
